An upper bound for the product of interior radii of domains, and covering theorems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1987), pp. 39-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_8_a6,
author = {I. P. Mityuk},
title = {An upper bound for the product of interior radii of domains, and covering theorems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--47},
year = {1987},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_8_a6/}
}
I. P. Mityuk. An upper bound for the product of interior radii of domains, and covering theorems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1987), pp. 39-47. http://geodesic.mathdoc.fr/item/IVM_1987_8_a6/